Erratum : “The rank of étale cohomology of varieties over -adic or number fields”
Compositio Mathematica, Tome 68 (1988) no. 1, p. 123
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_1_123_0,
author = {Soul\'e, C.},
title = {Erratum : {{\textquotedblleft}The} rank of \'etale cohomology of varieties over $p$-adic or number fields{\textquotedblright}},
journal = {Compositio Mathematica},
pages = {123--123},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {1},
mrnumber = {962508},
zbl = {0661.14018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_1_123_0/}
}
TY - JOUR AU - Soulé, C. TI - Erratum : “The rank of étale cohomology of varieties over $p$-adic or number fields” JO - Compositio Mathematica PY - 1988 SP - 123 EP - 123 VL - 68 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1988__68_1_123_0/ LA - en ID - CM_1988__68_1_123_0 ER -
Soulé, C. Erratum : “The rank of étale cohomology of varieties over $p$-adic or number fields”. Compositio Mathematica, Tome 68 (1988) no. 1, p. 123. http://geodesic.mathdoc.fr/item/CM_1988__68_1_123_0/
